Can you oversaturate your lashes w/ latisse? My lashes are starting to break off. I've been using latisse for 8 weeks now, every evening. I am unaware of rubbing my eye area. I do not use an eyelash curler.
My Lashes are Starting to Break Off, Can You Overuse Latisse?
Doctor Answers 7
Thank you for your question. I have not heard that eyelash breaking is a problem associated with Latisse use. I would recommend that you speak with your physician and see what they recommend. They may recommend you stop using the product to see if the breakage stops. You can also reach Allergan directly and see if they have heard of this with any other patients. I hope this helps.
Have a question? Ask a doctor
Side effects of Latisse
I am not aware of breaking of eyelashes being a side effect of Latisse with either normal or over use. It is more commonly due to mascara and eyelash curlers. If you don't use a curler and have not changed your mascara, I suggest that you stop using Latisse for several weeks or months and see if the problem goes away. If it does, it may be the Latisse and you may not be able to use it. You should discuss this with your physician.
Latisse Side Effects
It would be rare to have this occur with latisse. I would recommend contacting the manufacturer if this continues.
You might also like...
Latisse and lash damage
I am unaware of Latisse having any adverse effect on the eyelash hairs. Breakage is more likely due to eye make-up (especially mascara) and make-up removers. However you can over apply Latisse, which wastes this pricey product, and can rarely lead to pigmentation and fine hair growth below the lower lash line.
Adverse effects from Latisse are quite rare
Latisse is properly applied to the upper eyelid margin using the supplied applicator. It is applied to the base of the eyelashes so any extra "saturation" of the lashes is wasting the product. Breaking of eyelashes is not a known side effect of Latisse. Less than 4 percent of people experienced redness, irritation and itching of the upper eyelid which was reversible upon discontinuation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.